|Pharmaceutical products division||OTC drug|
|Efficacy classification||Oral medicine for the nasal inflammation|
|Product name||Contac nasal inflammation Z|
|Characteristic of the product||
●I combine antiallergy ingredient cetirizine hydrochloride
●A superior effect lasts until one tablet, night of the next day before sleeping
●If the symptoms such as sneezing, catarrh, the stuffy nose due to hay fever begin to appear; from the early time when the symptom is light
■Cannot do it
(a current symptom turns worse when I do not protect it, and a side effect, an accident becomes easy to happen)
1. The next person, please do not take it
(1) The person who has had an allergic symptom by the ingredient of this agent or this agent, a piperazine derivative (containing レボセチリジン, hydroxyzine).
(2) The person who received the next diagnosis. Kidney disease
(3) An infant younger than 15 years.
2.While you take this agent, please do not use neither next pharmaceutical product
And, as for the medicine (the medicine for the skin disease including the oral medicine for the nasal inflammation) for other allergies, the oral medicine including the antihistamine, it is the oral medicine containing theophylline, ritonavir or the pilsicainide hydrochloride hydrate (cold medicine, antitussive effect expectorant, suffering from motion sickness medicine, hypnosis sedative)
3. After remedy, please do not do the control of a vehicle or the instrumentation (sleepiness may appear.)
4. Please avoid the nursing whether the person nursing does not take this agent when you take this agent
5. Please do not drink before and after remedy
1. The next person, please talk with a doctor or a pharmacist before remedy
(1) The person who is treated by the doctor.
(2) The person who received the next diagnosis. Liver disease, epilepsy
(3) The person who has had convulsions attack.
(4) A pregnant woman or a person considered to be pregnant.
(5) An elderly person.
(6) The person who has had an allergic symptom by medicine.
(7) The symptom due to allergy or the symptom by other causes or an unclear person.
(8) The person who has received the diagnosis of other allergic diseases with bronchus asthma, atopic dermatitis.
2. As the side effect is possible after remedy when the next symptom appears, you cancel taking promptly, and please talk with a doctor or a pharmacist with this explanation document
[a part concerned: a symptom]
・Mind nervous system: Lassitude, headache, a feeling of sluggishness, feeling feeling dizzy, numbness, dizziness, a feeling of floating, sleeplessness, movement, unconsciousness, poor memory of the health to be stirred up, and to be against depression, death wish, excitement, the aggressiveness, a feeling of ineffectualness, paresthesia, a hallucination, a will
・A digestive organ: Nausea, vomiting, inappetence, gastric region discomfort, indigestion, abdominal pain, abdominal discomfort, stomachache, cheilitis, dry feeling of lips, taste abnormality, stomatitis, an abdominal feeling of distension, bulimia, fine weather of the tongue
・A circulatory organ: Heartbeat, rise in blood pressure, arrhythmia
・Skin: Rash, flare, hives, swelling, rash, itch, blister
・Eyes: Hyperemia, haze, abnormal ocular movement, swelling of eyelids
・Respiratory organs: Suffocation, cough
・The urinary organ: Urine protein, urine sugar, micturition, hematuria, dysuria, incontinence of urine
・Others: Ringing in the ears, menstruation abnormality, pain in the chest, hot flashes, arthralgia, tightening, dysosmia, nose bleed, hair loss, weight gain, muscular pain, heat generation of hands and feet
The following serious symptom may be rarely caused. In that case, please receive the medical treatment of the doctor promptly.
[the name of the symptom: a symptom]
・A shock (anaphylaxis): Is immediate after remedy; of graze it sneezing of an itch of the skin, hives, the voice which itch, suffocation, heartbeat, clouded mental status appear.
・Hepatic dysfunction: Fever, an itch, a rash, jaundice (skin and the white of eyes yellow), brown urine, tiredness, the inappetence of the whole body appear.
・Thrombopenia: The bleeding symptoms such as a nosebleed, the bleeding from the gums, the blue bruise appear by the numbers of the platelet which is an ingredient of blood decreasing.
3. When the persistence of such symptom or the reinforcement is seen as the next symptom may appear after remedy, you cancel taking, and please talk with a doctor or a pharmacist with this explanation document
Of the mouth dry; constipation, diarrhea, sleepiness
Palliation of allergic symptom of the following nose by pollen, the house dust (indoor dust)
→Sneezing, catarrh, stuffy nose
Please take quantity of following once with water or hot water.
[age: once quantity: on 1st the taking number of times]
An adult (15 years old or older): One tablet: Once (before going to bed)
An infant younger than 15 years: Do not take it
(1) Please adhere rigidly to a determined use, dose.
(2) When I use pollen for a symptom due to seasonal allergic rhinitis,
If I enter the pollen scattering period, and a symptom begins to appear, taking from light early time symptom is effective.
(3) When the improvement of the symptom is not seen even if I take it for one week or even if the improvement of the symptom is seen
When you take it more than two weeks, please talk with a doctor or a pharmacist with this explanation document.
(4) Collecting how to put out of the tablet: The salient of the PTP sheet which the tablet enters like the right figure
You thrust it at a finger-tip and tear aluminum foil of the back side, and you take it out, and please take it.
(it leads to an accident to pierce an esophagus mucous membrane, and not to think to just swallow it by mistake.)
In one tablet
Milk sugar, cellulose, silicic anhydride, stearic acid Mg, ヒプロメロース, titanium oxide, macrogol
Attention in the handling
(1) Please keep it in the shaded dry cool place.
(2) Please keep it out of reach of infants.
(3) Please do not replace it in other containers.
(it causes the misuse, and quality may change.)
(4) Please do not take the product that it was past an expiration date (I list it in an outer box).
|Consumers consultation window||
A company name: GlaxoSmithKline consumer health care Japan
A reference: Customer service
A telephone: 03-5786-6315
Time in: From 9:00 to 17:00 (except Saturdays, Sundays and holidays)
In time except the above,
The urgent inquiries such as drinking by mistake, misuse, the use of excessive quantity can use the following engine.
Contact information: The Japan poison control center poisoning 110th
A telephone: 072-727-2499 (I cope for 24 hours and cope 365 days)
|Production sales company||
GlaxoSmithKline consumer health care Japan
The second kind pharmaceutical products
|Advertisement responsibility for the contents of an article||
A phone number: 0242-85-7380
A registration distributor: Kazuya Yamauchi
|JP Post EMS||Your order will be shipped to you via Japan Post EMS. Japan Post is a speedy delivery service that delivers to more than 120 countries. With an effective tracking system and insurance program, EMS is able to offer a secure delivery worldwide. You can track your package with the tracking code provided and it will be delivered within a week. See estimated shipping fee|
This product cannot be shipped directly to United States from the store.
Please use a package forwarding service >> Learn more